# SDR FDEA202404020542

- Difficulty date: April 2, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A5527605600095
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(110MM X 150MM) WAS FOUND AT R/H ELEVATOR UPPER SKIN PANEL   T/E NO.26 SCREW AREA. ACCOMPLISHED THE CAT.A MAJOR COMPOSITE REPAIR AT RH ELEVATOR UPPER SKIN PANEL   NO.26 T/E SCREW PER GMM 6-2-100 I.A.W A300-600F SRM 55-21-12-201, PARA 5J, PAGE268-274, FIG   212 (SHEET-2)
